# SDR IPXA09657448

- Difficulty date: September 23, 2009
- Submitted: September 25, 2009
- Operation: Air carrier
- Aircraft: N313UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27764
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A IDENTIFIED MUSTY SMELL ON LEVEL OFF AT FL 330.  TURNED OFF RIGHT PACK, SMELL DISAPPEARED.  OPERATED RT PACK FOR ONE HOUR, COULD NOT SMELL ANYTHING BAD.  OK FOR SERVICE.
